BibTeX record journals/jacm/Towsley80

download as .bib file

@article{DBLP:journals/jacm/Towsley80,
  author    = {Donald F. Towsley},
  title     = {Queuing Network Models with State-Dependent Routing},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {2},
  pages     = {323--337},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322186.322196},
  doi       = {10.1145/322186.322196},
  timestamp = {Thu, 20 Nov 2003 12:28:24 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Towsley80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}